BibTeX record journals/jfi/DuLA16

download as .bib file

@article{DBLP:journals/jfi/DuLA16,
  author    = {Bo Du and
               Yurong Liu and
               Ibrahim Atiatallah Abbas},
  title     = {Existence and asymptotic behavior results of periodic solution for
               discrete-time neutral-type neural networks},
  journal   = {J. Franklin Institute},
  volume    = {353},
  number    = {2},
  pages     = {448--461},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jfranklin.2015.11.013},
  doi       = {10.1016/j.jfranklin.2015.11.013},
  timestamp = {Fri, 30 Nov 2018 13:19:59 +0100},
  biburl    = {https://dblp.org/rec/journals/jfi/DuLA16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics